Journal Volumes


Visitors
ALL : 874,783
TODAY : 727
ONLINE : 88



















  JOURNAL DETAIL



New Method for Solving Systems of Two-Dimensional Non-linear Volterra Integro-Differential Equations


Paper Type 
Contributed Paper
Title 
New Method for Solving Systems of Two-Dimensional Non-linear Volterra Integro-Differential Equations
Author 
Mostafa Eslami
Email 
mostafa.eslami@um.ac.ir; meslami.edu@gmail.com
Abstract:
 In this paper two methods, Homotopy Perturbation Method (HPM) and a new modified Homotopy Perturbation Method (NHPM) for the solution of non-linear systems of two-dimensional Volterra integro-differential equations are compared. Comparison between the solutions and the exact solution shows that the NHPM is more effective and accurate for solving systems of two-dimensional Volterra integro-differential equations.

Start & End Page 
1751 - 1760
Received Date 
2013-08-01
Revised Date 
Accepted Date 
2017-01-03
Full Text 
  Download
Keyword 
Homotopy Perturbation Method, New Homotopy Perturbation, system of two-dimensional non-linear Volterra integro-differential equations
Volume 
Vol.44 No.4 (October 2017)
DOI 
SDGs
View:469 Download:133

Search in this journal


Document Search


Author Search

A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z

Popular Search






Chiang Mai Journal of Science

Faculty of Science, Chiang Mai University
239 Huaykaew Road, Tumbol Suthep, Amphur Muang, Chiang Mai 50200 THAILAND
Tel: +6653-943-467




Faculty of Science,
Chiang Mai University




EMAIL
cmjs@cmu.ac.th




Copyrights © Since 2021 All Rights Reserved by Chiang Mai Journal of Science